# SDR ASAA2016032316066

- Difficulty date: March 23, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 9,520 hours, 3,116 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELECTRIC LIGHT ON.  ACFT GROUNDED.  ACCOMPLISHED FIM 24-31, TASK 801, SPCU FAULT LOGGED. CLEARED AND RESET.  BITE TEST OK REF FIM 24-34, TASK 802.
